# SDR CALA2025030302564

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 49,505 hours, 17,574 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ABORTED START OF NUM 2 ENG WHEN FF DROPPED TO 0. FUEL SMELL IN C OCKPIT FUEL OBSERVED LEAKING #2 ENGINE LEFT IGNITION SYSTEM INOP. COMPLIED WITH MELCARD 7401A. TOMC APPROVES MEL 7401B FOR #2 ENGINE LEFT IGNITION INOP. ON MEL. *DM* SUGGEST REF FIM 80-06-804. FOLLOWED FIM 80-06 TASK 804 NO FAULTS DURING EEC BITE. R&R ENG 2 LT AND RT MAIN IGNITER PLUGS. IGNITION SYSTEM AUDIBLE TEST PASSED. PERFORMED ENG 2 5 MIN IDLE WITH THE RIGHT IGNITER. OPS CHECK GOOD. NO FAULTS DURING START. REVERSED MEL. ADD EMP: U353556
